zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations. (English) Zbl 1140.47045
Summary: We prove some fixed point theorems in partially ordered sets, providing an extension of the Banach contractive mapping theorem. Having studied previously the nondecreasing case [Order 22, No. 3, 223–239 (2005; Zbl 1095.47013)], we consider in this paper nonincreasing mappings as well as non-monotone mappings. We also present some applications to first-order ordinary differential equations with periodic boundary conditions, proving the existence of a unique solution admitting the existence of a lower solution.

47H10Fixed point theorems for nonlinear operators on topological linear spaces
47H07Monotone and positive operators on ordered topological linear spaces
47N20Applications of operator theory to differential and integral equations
34B15Nonlinear boundary value problems for ODE
[1]Ran, A. C. M., Reurings, M. C. B.: A .xed point theorem in partially ordered sets and some applications to matrix equations. Proc. Amer. Math. Soc., 132, 1435–1443 (2004) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[2]Nieto, J. J., Rodríguez-López, R.: Contractive Mapping Theorems in Partially Ordered Sets and Applications to Ordinary Differential Equations. Order, 22, 223–239 (2005) · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[3]Tarski, A.: A lattice-theoretical fixpoint theorem and its applications. Pacific J. Math., 5, 285–309 (1955)
[4]Cousot, P., Cousot, R.: Constructive versions of Tarski’s fixed point theorems. Pacific J. Math., 82, 43–57 (1979)
[5]Zeidler, E.: Nonlinear functional analysis and its applications, Vol I: Fixed-Point Theorems, Springer-Verlag, New York, 1986
[6]Amann, H.: Order structures and fixed points, Bochum: Mimeographed lecture notes, Ruhr–Universität, 1977
[7]Heikkilä, S., Lakshmikantham, V.: Monotone iterative techniques for discontinuous nonlinear differential equations, Marcel Dekker, Inc., New York, 1994
[8]Ladde, G. S., Lakshmikantham, V., Vatsala, A. S.: Monotone iterative techniques for nonlinear differential equations, Pitman, Boston, 1985